# SDR SWIA201128990

- Difficulty date: December 16, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 22,762 hours, 20,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409-128 VERTICAL POST AT RBL 18 IS CRACKED AT OUTBOARD LOWER RADIUS.  (C-CHECK)  REPLACED PER SRM.
